Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Applied Mathematical Research

ISSN: 2227--4324
Publisher: Science Publishing Corporation


ADD TO MY LIST
 
The primordial end calculus of prime numbers and mathematics

Author(s): Vinoo Cameron
Volume: 2
Issue: 4
Year: 2013
Observer Design for a Class of Exothermal Plug-Flow Tubular Reactors

Author(s): Nadia Barje | Mohammed Elarbi Achhab | Vincent Wertz
Volume: 2
Issue: 4
Year: 2013
Viscous Dissipation and Buoyancy Effects on Laminar Convection in a Vertical Channel with Transpiration

Author(s): Idowu Amos Sesan | Joseph K. Moses | Onwubuoya Cletus | Joseph W D
Volume: 2
Issue: 4
Year: 2013
Exact solution of the Biswas-Milovic equation by Adomian decomposition method

Author(s): Iftikhar Ahmed | Chunlai Mu | Fuchen Zhang
Volume: 2
Issue: 4
Year: 2013
A theoretical fundation metaheuristic method to solve some multiobjective optimization problems

Author(s): Some Kounhinir | Berthold Ulungu | Some Blaise
Volume: 2
Issue: 4
Year: 2013
Pythagoras 1:3, an expression of the finite universe of mathematics

Author(s): Vinoo Cameron
Volume: 2
Issue: 4
Year: 2013
Solution of the Black-Scholes equation via the Adomian decomposition method

Author(s): Eric José Avila | Angel Gabriel Estrella | Luis Daniel Blanco
Volume: 2
Issue: 4
Year: 2013
A new generalized AOR iterative method for solving linear systems

Author(s): Hamideh Nasabzadeh | F. Toutounian
Volume: 2
Issue: 4
Year: 2013
Confidence interval for number of population in dynamical stochastic exponential population growth models

Author(s): Morteza Khodabin | Mohammad Ahmad Naeini
Volume: 2
Issue: 3
Year: 2013
A first ever precise predictive prime number spiral placement

Author(s): Vinoo Cameron
Volume: 2
Issue: 3
Year: 2013
Multiplication theorems for multi-variable and multi-index Bessel functions

Author(s): Ghazala Yasmin
Volume: 2
Issue: 3
Year: 2013
Stokes Problem of a Convective Flow Past a Vertical Infinite Plate in a Rotating System in Presence of Variable Magnetic Field.

Author(s): Nicholas Mutua | Mathew Kinyanjui | Jackson Kwanza
Volume: 2
Issue: 3
Year: 2013
A Poison Pill to Current Mathematics Delivered

Author(s): Vinoo Cameron
Volume: 2
Issue: 3
Year: 2013
Common Fixed Point results in Cone Metric Spaces

Author(s): Surendra Kumar Tiwari | R. P. Dubey | A. K. Dubey
Volume: 2
Issue: 3
Year: 2013
Magnetohydrodynamic Free Convention Flow of a Heat Generating Fluid past a Semi-Infinite Vertical Porous Plate with Variable Suction

Author(s): Nicholas Mutua | Ishmail Musyoka | Mathew Kinyanjui | Jackson Kioko
Volume: 2
Issue: 3
Year: 2013
Exact parametric solutions of the two members Emden-Fowler type nonlinear ODE

Author(s): Theodoros I zarmpoutis | Dimitrios Panayotounakos | Anastasios Kostogiannis
Volume: 2
Issue: 2
Year: 2013
HPM and ADM for partial differential equations

Author(s): Jafar Biazar | Fereshteh Goldoust
Volume: 2
Issue: 2
Year: 2013
On the construction of the series solution of the Adomian decomposition method

Author(s): Bissanga Gabriel | Bassono Francis | Youssouf Pare | Blaise Some
Volume: 2
Issue: 2
Year: 2013
Harmonic and sub-harmonic resonance of MEMS subjected to a weakly non-linear parametric and external excitations

Author(s): Gamal Ahmed Mosa | A. M. El-naggar | A. F. Elbassiouny
Volume: 2
Issue: 2
Year: 2013
Some Non-linear Parametric Resonance Oscillations Of Dumbell Satellite In Elliptical Orbit

Author(s): Mithilesh Deo Pandey | Ashutosh Narayan
Volume: 2
Issue: 2
Year: 2013
Application of a modi…ed Adomian decomposition method to solving a kind of wave equation

Author(s): Francis Bassono | Youssouf Pare | Bissanga Gabriel | Some Blaise
Volume: 2
Issue: 2
Year: 2013
Solving Quadratic Fractional Programming Problem

Author(s): Najmaddin Sulaiman | Maher Nawkhass
Volume: 2
Issue: 2
Year: 2013
The rational variability of all empty space by prime numbers

Author(s): Vinoo Cameron
Volume: 2
Issue: 2
Year: 2013
Common fixed point theorems for generalized contractive mappings on cone metric spaces

Author(s): Anil Kumar Dubey | Reena Shukla | Ravi Prakash Dubey
Volume: 2
Issue: 2
Year: 2013
The spiral code of prime numbers

Author(s): Vinoo Cameron
Volume: 2
Issue: 2
Year: 2013
The variational homotopy perturbation method for solving the K(2,2)equations

Author(s): Abdelkader Bouhassoun | Mohamed Zellal
Volume: 2
Issue: 2
Year: 2013
A Minmax Chebyshev Approach to Optimal Binary Classification

Author(s): Roberto Ragona
Volume: 2
Issue: 2
Year: 2013
The unified equation by the Proportion 19 (-1:3)

Author(s): Vinoo Cameron
Volume: 2
Issue: 2
Year: 2013
On the application of the multistage Laplace Adomian decomposition method to the chaotic Chen system

Author(s): Saheed O. Ajibola | Olusola Tosin Kolebaje | Samuel O. Sedara
Volume: 2
Issue: 1
Year: 2012
Exact parametric solutions for the first Painlevé nonlinear ODE

Author(s): Dimitrios Panayotounakos | Theodoros I Zarmpoutis | George Kosotogiannis
Volume: 2
Issue: 1
Year: 2012
Common fixed point of multifunctions theorems in Cone metric spaces

Author(s): Anil Kumar Dubey | Ashutosh Narayan | Ravi Prakash Dubey
Volume: 2
Issue: 1
Year: 2012
An extension of the paper “Cone metric spaces and fixed point theorems of contractive mappings”

Author(s): Anil Kumar Dubey | Rita Shukla | Ravi Prakash Dubey
Volume: 2
Issue: 1
Year: 2012
Legendre Coefficients Method for Linear-Quadratic Optimal Control Problems by Using Genetic Algorithms

Author(s): M. El-Kady | Nabila Elsawy
Volume: 2
Issue: 1
Year: 2012
Cone Metric Spaces and Fixed Point Theorems of Generalized T-Zam

Author(s): Anil Kumar Dubey | Rita Shukla | Ravi Prakash Dubey
Volume: 2
Issue: 1
Year: 2012
Homotopy perturbation method for biological species living together

Author(s): Jafar Biazar | Zeinab Ayati | Masoome Partovi
Volume: 2
Issue: 1
Year: 2012
Prime number 19, the vedic zero and the fall of western mathematics by theorem

Author(s): Vinoo Cameron
Volume: 2
Issue: 1
Year: 2012
A hybrid randomized algorithm for image compression

Author(s): Farshid Mehrdoust
Volume: 2
Issue: 1
Year: 2012
A short hand of Prime number distribution

Author(s): Vinoo Cameron
Volume: 2
Issue: 1
Year: 2012
The homogeneneous balance method and its application to the Swift-Hohenberg equation

Author(s): matin barandkam | Jafar Biazar
Volume: 2
Issue: 1
Year: 2012
Solving the first Painleve equation using the Sinc-Galerkin method

Author(s): Ali Salimi shamloo | Mehrnoosh Eskandarnezhad | Sedaghat Shahmorad
Volume: 2
Issue: 1
Year: 2012
Efficient computation of addition-subtraction chains using generalized continued Fractions

Author(s): Amadou Tall | Ali Yassin Sanghare
Volume: 2
Issue: 1
Year: 2012
Homotopy Perturbation Method and Seventh-Order Boundary Value Problems

Author(s): Fazle Mabood | Muhammad Idrees
Volume: 2
Issue: 1
Year: 2012
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil